3 doctors weighed in:

My brother takes Effexor (venlafaxine) but thinks he has some stomach absorption problems. Could we test this hypothesis, say using blood tests?

3 doctors weighed in
2 doctors agree

In brief: Better than that

See your doctor or a GI specialist and they will tell you straight away if there are possibilities of stomach absorption problems or not.
I'm curious to know how your brother came to the conclusion that there must be problems with gastric absorption?

In brief: Better than that

See your doctor or a GI specialist and they will tell you straight away if there are possibilities of stomach absorption problems or not.
I'm curious to know how your brother came to the conclusion that there must be problems with gastric absorption?
Dr. Dariush Saghafi
Dr. Dariush Saghafi
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors